# SDR C2XA11RI052

- Difficulty date: April 15, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 22,641 hours, 12,099 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3064
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 19,253 hours, 12,266 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2398 - TUL - FLIGHT CREW REPORTED BAGG SMOKE EXT LIGHT STAYS ON.  EWR MX REMOVED AND REPLACED FWD AND AFT SMOKE DETECTORS AND RELAY K0629.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  SDR C2XA11RI051 REPORTS FWD SMOKE DETECTOR, SDR C2XA11RI052 REPORTS AFT SMOKE DETECTOR AND C2XA11RI053 REPORTS RELAY K0629.
